|I take trizivir and i loosing my face
Aug 3, 2006
I'am taking trizivir since 8 years now and my face is getting thiner.I'am doing extremely well with it.I'am indetectable and my t cell are between 400 and 500 evry 3 months.I have no side effect.Beside sculptra what would be my option for a new treatment to have my face back.Thank you in advance.
| Response from Dr. Pierone
Trizivir is a combination of AZT, Epivir, and Ziagen. This is a triple nucleoside combination that has been shown to be less effective than a standard NNRTI-based regimen. Facial lipoatrophy is probably related to the AZT in Trizivir, so a switch to Atripla would likely maintain viral suppression and improve the fat loss. It takes a long time for the improvements to develop so Sculptra would be a very good immediate therapy. Best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Painful Urination A Symptom Of HIV?
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Penis Discharge After Anal Sex Worried I Have HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.